White head pimples keep popping up every few weeks around my mouth area. Sometimes right above the lip, but usually within an inch to the sides of my mouth. I've been on pretty much every acne medication, and even used ProActiv for a while. Now I just try to wash my face often.
Perioral dermititis- An acne like condition around the mouth, mainly consisting of small clusters of pimples. It may be caused by toothpaste or products used on the face, such as lipstick , chapstick or lip gloss. It is not contagious. Antibiotics can help treat the condition!
Do an inventory of the products you've been using on your face focusing on products ued on or arond your mouth. Are you using and new products or has the packaging or ingriedients of something you've used for years changed? Mabie you've developed an allergy to something your using. I don't know if you are male or female but if you use lipstick, that is usually the cause of breakouts around the mouth.
Also, here is a word to the wise- Never use someone elses cosmetics or facial treatments.
I have the same thing, along with cystic acne on my chin. Could be a cosmetic I used, but I always thought that this was caused by yeast overgrowth--not unlike thrush in infants. I mentioned this to my doctor. I also took one dose of Difflucan to see if it made a difference. I believe it did, but it came back a month later.
This sounds like peri-oral dermatitis, go to your doctor for diagnosis. The treatment is oxytetracycline for both sexes and cyproterone acetate for females. When people mention herpes, i presume they are thinking of coldsores. The clinical manifestation of these is quite different, and they are easily distinguished by their appearance; lesions around the mouth which crust over. If your acne is hormonal you may relapse even after accutane, and further courses of cyproterone acetate and oestrogen (dianette/diane35) may be indicated for females. Loiloi x
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.